# SDR FDEA201007152546

- Difficulty date: July 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 35,767 hours, 8,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LT FUSELAGE FRAME STA 535 ADJACENT TO SAFETY YOKE UPPER AND LOWER FITTING FOUND EXISTING REPAIR DOUBLER CHAFED. MAIN DECK CARGO LT FUSELAGE FRAME STA 535 ADJACENT TO SAFETY YOKE UPPER AND LOWER FITTINGS EXISTING REPAIR DOUBLER (4EA).  R & R IAW SRM 51-31-01, REV 43 AND DWG SG10530002 REV -.  THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
